# SDR DJFA2008039

- Difficulty date: April 6, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N470LX
- Make and model: Beech 400A
- Aircraft serial: RK478
- Aircraft time: 1,336 hours, 1,173 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: C100169
- Part serial: 1254A1238A
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSS OF BRAKES UPON TOUCHDOWN WITH ANTI-SKID IN THE ON OR OFF POSITION.  EMERGENCY BRAKES WERE USED TO STOP THE AIRCRAFT.  MAINTENANCE REPLACED BOTH BRAKE MIXING VALVES.
